The effects of a Ditropan overdose will vary from person to person, depending on how much of the drug was taken and whether it was taken with other drugs or alcohol. It is possible to experience restlessness, irritability, memory loss, or hallucinations if you take too much Ditropan. Overdose treatment options may include "pumping the stomach," certain medications, or supportive care.
Ditropan® (oxybutynin chloride) is a prescription medication approved for treating bladder problems. It belongs to a group of drugs known as anticholingeric medications. The effects of a Ditropan overdose will vary, depending on a number of factors, including the Ditropan dosage and whether it is taken with other medicines, alcohol, or street drugs.
If you happen to overdose on Ditropan, seek immediate medical attention.
If a person overdoses on Ditropan, the symptoms can vary. Some commonly reported symptoms of an overdose include:
- Dilated (wide open) pupils
- Dry skin
- Memory loss
- Shakiness (tremor)
- An irregular heart rhythm (arrhythmia)
- Difficulty passing urine
- Low blood pressure (hypotension) or high blood pressure (hypertension)
- Difficulty breathing
The treatment for a Ditropan overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if a Ditropan overdose caused an irregular heart rhythm, then supportive treatment would include arrhythmia medications.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Ditropan.